# SDR SWIA202157866

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 364 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE ANGLE CORRODED UPON REMOVAL FS364 STR23L.     (C-CHECK RO 4/25/2021)    BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, PART WAS FABRICATED ON CAMP #22472047, LOCATED, DRILLED AND INSTALLED. / IAW CRJ 200 SRM 51-40-11, 51-42-06, 51-42-21
